# SDR CALA2016123001189

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737-7
- Aircraft serial: 28803
- Aircraft time: 56,763 hours, 18,141 cycles
- System (JASC): 3400 · Navigation System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 1932
- Condition: Faulty
- Location: Nr 1
- Part time: 56,743 hours, 18,132 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH FLIGHT DIRECTORS FAILED 30 MILES FROM AIRPORT ELECTRICAL BURN SMELL DEBRIEFED FLIGHT CREW, FORM 46.6020 FILLED OUT BY FLIGHT CREW AN D SUBMITTED TO TOMC. PERFORMED AMM TASK 05-51-26-800-801C1. DFCS BITE SHOWS RAD ALT 1 FAIL. REPLACED RAD ALT 1 XCVR PER MM 34-31-11 AND ANTENNAS PER MM 34-31-11. TESTS OK. NO ODOR NOTICED FROM R/T.
